The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Mathematical and Computational Finance Group" and Year is 2005

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 10.

Firth, Neil Powell (2005) High dimensional American options. PhD thesis, University of Oxford.

Howison, Sam (2005) A matched asymptotic expansions approach to continuity corrections for discretely sampled options. Part 2: Bermudan options. Applied Mathematical Finance . (In Press)

Howison, Sam (2005) Matched asymptotic expansions in financial engineering. Journal of Engineering Mathematics . (In Press)

Howison, Sam and Steinberg, Mario (2005) A matched asymptotic expansions approach to continuity corrections for discretely sampled options. Part 1: barrier options. Applied Mathematical Finance . (In Press)

Law, S. L. (2005) Financial optimization problems. PhD thesis, University of Oxford.

Malvaez, Laura (2005) Valuation of inflation-indexed derivatives with three factor model. Masters thesis, University of Oxford.

Monoyios, Michael (2005) The minimal entropy measure and an Esscher transform in an incomplete market model. . . (Submitted)

Reisinger, Christoph and Wittum, Gabriel (2005) Efficient hierarchical approximation of high-dimensional option pricing problems. SIAM Journal on Scientific Computing . (Submitted)

Schmitz Abe, Klaus and Shaw, William T. (2005) Measure order of convergence without an exact solution, Euler vs Milstein scheme. International Journal of Pure and Applied Mathematics, 24 (3). pp. 365-381.

Shaw, William T. (2005) New methods for simulating the Student T-distribution - Direct use of the inverse cumulative distribution function. Submitted to Journal of Computational Finance. (Submitted)

This list was generated on Thu Oct 23 05:12:44 2014 BST.